MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: the device generated tf 5500 tf5505.No patient involvement.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr:(b)(4) the report contains also the investigation outcome.According to the complaint description, the device generated tf 5500 and tf5505.It is important to emphasize that no patient was involved at the time of the event.Additionally, the logfiles have not been received for analysis.According to the service manual for hamilton-g5, tf5500 indicates that the servo supply monitor out of range (10 v ± 1%) for 1 second and tf 5505 indicates that the tank pressure is above 550 mbar for 50 ms.To address the issue, the servo module was replaced.Following replacement of the component, the issue was resolved.Hamilton medical considers this case closed.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24197736
Report Number3001421318-2026-00038
Device Sequence Number14829714
Product Code CBK
UDI-Device Identifier07630002802208
UDI-Public(01)07630002802208(11)190404(240)159002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown